# SDR BAQA088668

- Difficulty date: August 12, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N9024Z
- Make and model: Bolkms BK117A4
- Aircraft serial: 7134
- Aircraft time: 5,164 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Transmission
- Part number: 4639003007
- Part serial: 732
- Condition: Damaged
- Location: Tail Rotor
- Part time: 2,987 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRANSMISSION HAS BLACK PASTY RESIDUE ON CHIP PLUG WITH 3 SLIVERS OF FERROUS METAL APPROXIAMATELY 1/4 INCH LONG EACH.
